# SDR FDEA201511173654

- Difficulty date: November 17, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 914 hours, 31,321 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT 370 RECEIVED LEVEL 1 HIGH STAGE 3 OFF ALERT, FOLLOWED BY LEVEL 1 MANIFOLD 3 FAIL ALERT.  PERFORMED QRH, RAN THROTTLE IN IDLE.  REPLACED NR 2 ENG HIGH STAGE TEMP SENSOR IAW AMM 36-11-01-2.  OPERATIONS CHECKED GOOD.  PERFORMED PSC 1, 2 & 3 RTS IAW AMM 36-10-02-5.  ALL TEST PASSED.  RAN ENG 2 & 3 IAW JRH & CHECKED PNEUMATIC SYSTEMS IAW AMM 36-00-03-5, SATISFACTORY.  REPLACED NR 3 MANIFOLD FAILURE DETECTION PRESS SWITCH IAW MM36-23-03-4.
